# SDR 98ZZZX4701

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520TJ
- Make and model: Amd FALCON20D5
- Aircraft serial: 198
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 54287068010
- Condition: Failed
- Location: Cockpit
- Part time: 6 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART INSTALLED DURING F20 RETROFIT.  FAILED AFTER APPROXIMATELY 3.5 HOURS OF GROUND TEST AND 2.5 HOURS OF FLIGHT TIME.  DIGITAL DISPLAY SHOWED TEST PATTERN.  ALL SEGMENTS LIGHTED.
